MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6900052
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a lower than expected intact pth ii (ipth ii) result was obtained when a level 2 biorad qc was tested using vitros ipth ii lot 0145 on a vitros 5600 integrated system.A definitive cause of the event was not established.Historical qc results leading up to the event and qc results following the event indicate acceptable vitros ipth ii lot 0145 performance.Additionally, ongoing tracking and trending did not identify any signals to suggest there is a systemic quality issue with vitros ipth ii lot 0145.An instrument issue cannot be completely ruled out as a contributor to the event, as no within run diagnostic precision testing was conducted around the time of the event to verify the performance of the vitros 5600 integrated system.Precision testing following the event indicated acceptable instrument performance.No information was provided in relation to the handling of the biorad level 2 qc on the date of the event.It is possible improper handling or storage of the level 2 biorad qc contributed to the event, however this could not be confirmed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower-than-expected intact pth ii (ipth ii) result was obtained when a level 2 biorad qc was tested using vitros ipth ii lot 0145 on a vitros 5600 integrated system.Biorad level 2 (lot 64992) result of 89.14 pg/ml versus the pi mean result of 130 pg/ml biased results of the magnitude and direction observed may led to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros ipth ii result was obtained when the customer was processing a non-patient fluid.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21937980
Report Number3007111389-2025-00050
Device Sequence Number18102259
Product Code CEW
UDI-Device Identifier10758750032709
UDI-Public(01)10758750032709(17)250811(11)241104(10)0145
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Catalogue Number6900052
Device Lot Number0145
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown